# SDR CALA2025110410887

- Difficulty date: October 21, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104748
- Part serial: A
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFT BULKHED AT STA 947.5 BETWEEN STR-24R AND 25R FRAME HAS A GOUGE. REPAIRED PER ECRA 5311-03407 PART 1 INTERIM REPAIR, PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-03407 TO BS947.5 FRAME REPAIR AT S-25R ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES VERIFIED RII,
